×

zbMATH — the first resource for mathematics

Normal p-complements for finite groups. (English) Zbl 0119.26802

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Thompson, J.G, Normal p-complements for finite groups, Math. Z., 72, 332-354, (1960) · Zbl 0098.02003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.